# SDR SWAA2020112431915

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8456
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L1) SLIDE GAUGE IS IN RED.  REMOVED AND REPLACED FWD ENTRY DOOR SLIDE ASSEMBLY, IAW SWA WORK INSTRUCTION NO 725-61-06 A TAG YF0100 POS: L1 TAG/GRB NO: 139798 P/N OFF: 5A3307-7 S/N OFF: BNG8456 P/N ON: 5A3307-7 S/N ON: BNG18047.
